# SDR IPXA2019010737593

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 24,954 hours, 17,209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EICAS MSG L FWD ENT DOOR APPEARED ON TOUCH DOWN. PER MEL 52-71-1 CREW ENTRY DOOR INDICATION DEFERRED. PLACARD INSTALLED. DMP WILL BE ON LOGPAGE 049082. **SUPPLEMENTAL SDR** OPERATED DOOR SEVERAL TIMES. SYS OPERATES NORMAL. ENTRY DOOR PROX SENSOR. CKS GOOD PER AMM 52-71-00-501. THIS CLEARS M658496
